# SDR A6WA201644268

- Difficulty date: August 27, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 31,432 hours, 30,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R317011
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FOWARD RISER PANEL CRACKED AT LOWER CORNER, FOUND DURING REPAIR OF AFT RISER PANEL.
